Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Van Den Heuvel, Jan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 31.

Article

van den Heuvel, Jan, Král', Daniel, Kupec, Martin, Sereni, Jean-Sébastien and Volec, Jan (2014) Extensions of fractional precolorings show discontinuous behavior. Journal of Graph Theory, Online . ISSN 0364-9024 (In Press)

Bauer, D., Broersma, H. J., van den Heuvel, Jan, Kahl, N., Nevo, A., Schmeichel, E., Woodall, D. R. and Yatauro, M. (2014) Best monotone degree conditions for graph properties: a survey. Graphs and Combinatorics . ISSN 0911-0119 (In Press)

Esperet, Louis, van den Heuvel, Jan, Maffray, Frederic and Sipma, Felix (2013) Fire containment in planar graphs. Journal of Graph Theory, 73 (3). pp. 267-279. ISSN 0364-9024

Amini, Omid, Esperet, Louis and van den Heuvel, Jan (2013) A unified approach to distance-two colouring of graphs on surfaces. Combinatorica, 33 (3). pp. 253-296. ISSN 0209-9683

Bauer, D., Broersma, H. J., van den Heuvel, J., Kahl, N. and Schmeichel, E. (2013) Toughness and vertex degrees. Journal of Graph Theory, 72 (2). pp. 209-219. ISSN 0364-9024

van den Heuvel, Jan and Thomassé, Stéphane (2012) Cyclic orderings and cyclic arboricity of matroids. Journal of Combinatorial Theory, Series B, 102 (3). pp. 638-646. ISSN 0095-8956

Bauer, D., Broersma, H. J., van den Heuvel, Jan, Kahl, N. and Schmeichel, E. (2012) Degree sequences and the existence of k-Factors. Graphs and Combinatorics, 28 (2). pp. 149-166. ISSN 0911-0119

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2011) Finding paths between 3-colorings. Journal of Graph Theory, 67 (1). pp. 69-82. ISSN 0364-9024

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2009) Mixing 3-colourings in bipartite graphs. European Journal of Combinatorics, 30 (7). pp. 1593-1606. ISSN 0195-6698

Gupta, Arvind, van den Heuvel, Jan, Manuch, Jan, Stacho, Ladislav and Zhao, Xiaohong (2008) On the complexity of ordered colorings. SIAM Journal on Discrete Mathematics, 22 (2). pp. 832-847. ISSN 0895-4801

van den Heuvel, Jan and Johnson, Matthew (2008) Transversals of subtree hypergraphs and the source location problem in digraphs. Networks, 51 (2). pp. 113-119. ISSN 0028-3045

van den Heuvel, Jan, Havet, F, McDiarmid, C and Reed, B (2007) List colouring squares of planar graphs (extended abstract). Electronic Notes in Discrete Mathematics, 29 . pp. 515-519. ISSN 1571-0653

van den Heuvel, Jan, Brightwell, Graham and Stougie, Leen (2006) A linear bound on the diameter of the transportation polytope. Combinatorica, 26 (2). pp. 133-139. ISSN 0209-9683

van den Heuvel, Jan and McGuinness, Sean (2003) Coloring the square of a planar graph. Journal of Graph Theory, 42 (2). pp. 110-124. ISSN 0364-9024

van den Heuvel, Jan (2002) Radio channel assignment on 2-dimensional lattices. Annals of Combinatorics, 6 (3-4). pp. 463-477. ISSN 0218-0006

Bondy, J. Adrian, Broersma, Hajo J., van den Heuvel, Jan and Veldman, Henk Jan (2002) Heavy cycles in weighted graphs. Discussiones Mathematicae. Graph Theory, 22 (1). pp. 7-16. ISSN 1234-3099

van den Heuvel, Jan (2001) Algorithmic aspects of a chip-firing game. Combinatorics, Probability and Computing, 10 (6). pp. 505-529. ISSN 0963-5483

van den Heuvel, Jan and Pejić, Snežana (2001) Using laplacian eigenvalues and eigenvectors in the analysis of frequency assignment problems. Annals of Operations Research, 107 (1-4). pp. 349-368. ISSN 0254-5330

Book Section

Cereceda, L, van den Heuvel, J and Johnson, M (2007) Mixing 3-colourings in bipartite graphs (extended abstract). In: Brandstädt, Andreas, Kratsch, Dieter and Müller, Haiko, (eds.) Graph-Theoretic Concepts in Computer Science : 33rd International Workshop. WG 2007, Dornburg, Germany, June 21-23, 2007. Springer, Berlin, Germany, pp. 166-177. ISBN 9783540748380

van den Heuvel, Jan and Johnson, Matthew (2005) The external network problem with edge- or arc-connectivity requirements. In: Lopez-Ortiz, Alejandro and Hamel, Angele, (eds.) Combinatorial and Algorithmic Aspects of Networking. Lecture notes in computer science(3405). Springer, Berlin, Germany, pp. 114-126. ISBN 9783540278733

van den Heuvel, Jan and McDiarmid, Colin (2002) Channel assignment on infinite sets under frequency-distance constraints. In: Leese, Robert and Hurley, Stephen, (eds.) Methods and Algorithms for Radio Channel Assignment. Oxford University Press, Oxford; New York, pp. 63-87. ISBN 9780198503149

Monograph

van den Heuvel, Jan and Thomassé, Stéphane (2009) Cyclic orderings and cyclic arboricity of matroids. arXiv.

Bauer, D., Broersma, H. J., van den Heuvel, J., Kahl, N. and Schmeichel, E. (2009) Degree sequences and the existence of k-factors. arXiv.

Cereceda, L, van den Heuvel, Jan and Johnson, M (2007) Finding paths between 3-colourings. LSE-CDAM-2007-31. London school of economics and political science, London, UK.

Amini, O, Esperet, L and van den Heuvel, J (2007) Frugal colouring of graphs. LSE-CDAM-2007-11. London school of economics and political science, London, UK.

Cereceda, L, van den Heuvel, Jan and Johnson, M (2007) Mixing 3-colourings in bipartite graphs. LSE-CDAM-2007-06. London school of economics and political science, London, UK.

Gupta, Arvind, van den Heuvel, Jan, Manuch, Jan, Stacho, Ladislav and Zhao, Xiaohong (2006) On the complexity of ordered colorings. CDAM research report series, LSE-CDAM-2006-16. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2005) Connectedness of the graph of vortex-colourings. CDAM research report series, CDAM-LSE-2005-11. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

van den Heuvel, Jan and Johnson, Matthew (2004) The external network problem. CDAM research report series, LSE-CDAM-2004-15. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

van den Heuvel, Jan and Johnson, Matthew (2004) Transversals of subtree hypergraphs and the source location problem in digraphs. CDAM research report series, CDAM-2004-10. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Borodin, O. V., Broersma, H. J., Glebov, A. and van den Heuvel, Jan (2004) A new upper bound on the cyclic chromatic number. CDAM research report series, LSE-CDAM-2004-04. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Wed Dec 17 17:05:13 2014 GMT.